# SDR DHL2006809515

- Difficulty date: August 14, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N809DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 93,215 hours, 30,401 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Angle
- Part number: 56550749
- Condition: Cracked
- Location: Rudder
- Part time: 93,215 hours, 30,401 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT RUDDER BASE 2" CRACK AT STA ZR 59.000 CANT OF ANGLE.  REMOVED CRACKED ANGLE IAW SRM 51-3-0.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED ANGLE IAW SRM 51-3-0, SRM 51-3-1 (TORQUE).  REFER TO JC EA27200004-001-D (WO 600016595) FOR FABRICATION OF ANGLE.
